Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling exhausted, apathetic, bloated after taking antibiotics for bronchitis. Should i meet doctor again?

Hello. I was diagnosed with bronchitis two weeks ago. I completed a five-day antibiotics course, and returned to work after three days. I still feel rotten: exhausted, apathetic, bloated from the anti-biotic. Should I go back to the doctor? What is the best course of action to shift this thing? I'm a 38-year-old man, usually very healthy and active. Thanks.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi friend,

Thanks for your query.
You have not mentioned if chest X-ray was done; whether you have persistent mental stress/ signs of depression; acidity; weight gain in the recent past etc..

From the information provided, you bronchitis could have been due to viral infection- which leaves one drained out for days/weeks.

Other causes which can explain your symptoms are, hypothyroidism, mental stress; anxiety; depression and probably, Diabetes (if you have diabetes in your family).

Bloating of stomach can be due to antibiotics, which can be eliminated by a course of Probiotics.

Consult your treating doctor, who will advise relevant investigations and prescribe appropriate/relevant treatment.

Hope I have answered your query.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor